Correction to “Partial exact controllability and exponential stability in higher-dimensional linear thermoelasticity”
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 323-327.
@article{COCV_1998__3__323_0,
     author = {Liu, Weijiu},
     title = {Correction to {{\textquotedblleft}Partial} exact controllability and exponential stability in higher-dimensional linear thermoelasticity{\textquotedblright}},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {323--327},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     zbl = {0917.93032},
     mrnumber = {1644435},
     language = {en},
     url = {http://archive.numdam.org/item/COCV_1998__3__323_0/}
}
TY  - JOUR
AU  - Liu, Weijiu
TI  - Correction to “Partial exact controllability and exponential stability in higher-dimensional linear thermoelasticity”
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1998
DA  - 1998///
SP  - 323
EP  - 327
VL  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/COCV_1998__3__323_0/
UR  - https://zbmath.org/?q=an%3A0917.93032
UR  - https://www.ams.org/mathscinet-getitem?mr=1644435
LA  - en
ID  - COCV_1998__3__323_0
ER  - 
Liu, Weijiu. Correction to “Partial exact controllability and exponential stability in higher-dimensional linear thermoelasticity”. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 323-327. http://archive.numdam.org/item/COCV_1998__3__323_0/

[1] W.J. Liu: Partial exact controllability and exponential stability in higher dimensional linear thermoelasticity, ESAIM: Control Optim. Calc. Var., 3, 1998, 23-48. | Numdam | MR 1610226 | Zbl 0917.93032